Alert archive / Tennessee / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 78, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at May 24, 2017, 11:32 AM EDT for Blount County, Sevier County, Tennessee. It was in force for 46 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2017, 11:32 AM EDT (15:32 UTC)
- Expired
- May 24, 2017, 12:18 PM EDT
- In force
- 46 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Blount County, TN, Sevier County, TN
The radar
The Knoxville radar (KMRX), 51 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 11:54 AM EDT | TSTM WND DMG | 3 Se Sevierville, TN | NUMEROUS TREES DOWN IN THE MIDDLE CREEK AREA. |
| May 24, 11:54 AM EDT | TSTM WND DMG | S Gatlinburg, TN | SEVERAL TREES DOWN IN THE GREAT SMOKY MOUNTAINS NATIONAL PARK. TREES REPORTED DOWN IN THE TREEMONT...LAUREL CREEK...AND THE LITTLE RIVER BETWEEN ELKMONT AND LAUREL FALLS. TREES ALSO DOWN ALONG THE GATLINBURG BYPASS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.5 hours before the alert went out and 276 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted.
980
WUUS54 KMRX 241532
SVRMRX
TNC009-155-241630-
/O.NEW.KMRX.SV.W.0078.170524T1532Z-170524T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
1132 AM EDT WED MAY 24 2017
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Southeastern Blount County in eastern Tennessee...
Sevier County in eastern Tennessee...
* Until 1230 PM EDT
* At 1132 AM EDT, severe thunderstorms were located along a line
extending from 7 miles south of Maryville to 11 miles southeast of
Eagleton Village to 10 miles northwest of Fontana Lake to near
Fontana Village, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sevierville, Gatlinburg, Pigeon Forge, Pittman Center, Townsend,
Great Smoky Mountains N.p., Walland, Fairgarden, McMahan, Wears
Valley, Roundtop Mountain S.p., Cades Cove, Harrisburg, Elkmont,
Kodak, Seymour and Wildwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3562 8387 3561 8410 3601 8359 3593 8349
3593 8340 3591 8339 3591 8332 3583 8327
3578 8329 3572 8327 3571 8325 3569 8326
3566 8330 3566 8335 3561 8344 3557 8349
3556 8359 3558 8361 3556 8376 3553 8382
TIME...MOT...LOC 1532Z 225DEG 57KT 3564 8399 3564 8385 3558 8380 3548
8379
HAIL...1.00IN
WIND...60MPH
$$
05/MA3 follow-up statements
166
WWUS54 KMRX 241552
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
1152 AM EDT WED MAY 24 2017
TNC009-241602-
/O.CAN.KMRX.SV.W.0078.000000T0000Z-170524T1630Z/
Blount TN-
1152 AM EDT WED MAY 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BLOUNT COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3558 8360 3557 8366 3569 8366 3571 8370
3581 8374 3586 8378 3601 8359 3593 8349
3593 8340 3591 8339 3590 8332 3583 8327
3578 8329 3574 8328 3571 8327 3571 8325
3566 8330 3566 8335 3557 8349 3556 8356
TIME...MOT...LOC 1552Z 230DEG 48KT 3577 8371 3577 8357 3571 8352 3561
8351
$$
TNC155-241630-
/O.CON.KMRX.SV.W.0078.000000T0000Z-170524T1630Z/
Sevier TN-
1152 AM EDT WED MAY 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR SEVIER COUNTY...
At 1152 AM EDT, severe thunderstorms were located along a line
extending from 11 miles southwest of Sevierville to Pigeon Forge to
Gatlinburg, moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sevierville, Gatlinburg, Pigeon Forge, Pittman Center, Great Smoky
Mountains N.p., Fairgarden, McMahan, Wears Valley, Harrisburg,
Elkmont, Kodak, Roundtop Mountain S.p. and Seymour.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3558 8360 3557 8366 3569 8366 3571 8370
3581 8374 3586 8378 3601 8359 3593 8349
3593 8340 3591 8339 3590 8332 3583 8327
3578 8329 3574 8328 3571 8327 3571 8325
3566 8330 3566 8335 3557 8349 3556 8356
TIME...MOT...LOC 1552Z 230DEG 48KT 3577 8371 3577 8357 3571 8352 3561
8351
HAIL...1.00IN
WIND...60MPH
$$
05/MA916
WWUS54 KMRX 241608
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
1208 PM EDT WED MAY 24 2017
TNC155-241630-
/O.CON.KMRX.SV.W.0078.000000T0000Z-170524T1630Z/
Sevier TN-
1208 PM EDT WED MAY 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM EDT
FOR EASTERN SEVIER COUNTY...
At 1207 PM EDT, severe thunderstorms were located along a line
extending from near Sevierville to 8 miles south of Dandridge to 12
miles southwest of Newport to 8 miles east of Gatlinburg, moving
northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sevierville, Gatlinburg, Pigeon Forge, Pittman Center, Harrisburg,
Fairgarden and Great Smoky Mountains N.p..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3579 8347 3585 8362 3594 8352 3594 8350
3593 8349 3593 8340 3591 8339 3590 8332
3583 8327 3578 8329 3574 8328 3571 8327
3571 8325 3566 8330 3566 8335 3557 8349
TIME...MOT...LOC 1607Z 224DEG 56KT 3590 8354 3590 8340 3584 8335 3574
8334
HAIL...1.00IN
WIND...60MPH
$$
05/MA573
WWUS54 KMRX 241618
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
1218 PM EDT WED MAY 24 2017
TNC155-241628-
/O.CAN.KMRX.SV.W.0078.000000T0000Z-170524T1630Z/
Sevier TN-
1218 PM EDT WED MAY 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEVIER COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been cancelled.
LAT...LON 3579 8347 3585 8362 3594 8352 3594 8350
3593 8349 3593 8340 3591 8339 3590 8332
3583 8327 3578 8329 3574 8328 3571 8327
3571 8325 3566 8330 3566 8335 3557 8349
TIME...MOT...LOC 1614Z 225DEG 57KT 3598 8344 3598 8330 3592 8325 3582
8324
$$
05/MAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 11:23 AM EDT, 9 minutes earlier.
Area forecast discussion, May 24, 11:23 AM EDT, 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service Morristown TN 1123 AM EDT Wed May 24 2017 .DISCUSSION... An active day across the region as a surface cold front tracks toward the region from the west. Areas of showers and thunderstorms will continue to move across the region along and ahead of this boundary. The first wave of energy will continue to track across East Tennessee into Southwest Virginia over the next 2-3 hours. A few strong to severe storms are possible with this wave -- especially for areas along the NC/GA border where a Tornado Watch is in effect and with some of the stronger line segments. The second wave will move across the region from midday through the rush hour/late afternoon time period. Should we begin to see some clearing/breaks develop back toward the west, another round of strong, more organized storms are possible. This is due to a strengthening 30-40 kt LLJ, which will create a more favorable shear profile for organized line segments and perhaps a few supercells. The big question as mentioned is instability and how storms this morning will impact the environment late this afternoon. Earlier runs of the NAM and HRRR supported some stronger storms in the afternoon. Latest trends are weaker given some lower progged instability values behind this initial wave. However, as mentioned, the favorable shear profile will make it necessary for watching everything closely as all three modes of severe weather are possible: damaging winds, hail, and isolated tornadoes. Main threat will last until 5 PM EDT until this activity generally shifts east of the mountains as the front sweeps in. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 72 55 75 56 / 90 50 30 0 Knoxville McGhee Tyson Airport, TN 73 54 70 54 / 90 40 50 10 Oak Ridge, TN 72 54 71 55 / 90 40 40 10 Tri Cities Airport, TN 73 53 64 52 / 90 60 70 30 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. && AMP
Hazardous weather outlook, May 24, 3:47 AM EDT, 7 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 347 AM EDT Wed May 24 2017 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-250800- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 347 AM EDT Wed May 24 2017 /247 AM CDT Wed May 24 2017/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...Today and Tonight ...Severe Thunderstorms Possible Today, especially areas along and east of interstate 75... ...Main concern Today will be isolated tornadoes, hail up to quarter size, damaging winds and localized heavy rainfall... A strong upper level storm system will move across the Tennessee Valley Today. The airmass across the area will be moist and marginally unstable with favorable turning of the wind. The main question is how much breaks in the cloud cover occur allowing the airmass to become unstable. If the airmass is allowed to become unstable to produce severe thunderstorms, the main concern will be isolated tornadoes, hail up to quarter size, damaging winds and localized heavy rainfall. The greatest threat of severe storms will be along and east of interstate 75, and between Noon and 5 pm ET. Please stay tuned to the latest forecast from the National Weather Service. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday ...Strong to Severe Thunderstorms are Possible both Saturday and Sunday Afternoon and Early Evening... A moist and very unstable airmass will be across the area this weekend. Scattered showers and thunderstorms are possible each day. Some of these storms may be severe with damaging winds, hail and locally heavy rainfall possible with the stronger thunderstorms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed Today, and again this weekend.
In the hours before
Special weather statement, May 24, 10:33 AM EDT, 59 minutes before
Special Weather Statement
National Weather Service Morristown TN
1033 AM EDT WED MAY 24 2017
TNZ085>087-101-102-241515-
West Polk TN-Northwest Monroe TN-East Polk TN-Southeast Monroe TN-
McMinn TN-
1033 AM EDT WED MAY 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK...SOUTHEASTERN
MCMINN AND SOUTHWESTERN MONROE COUNTIES UNTIL 1115 AM EDT...
At 1033 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Benton, moving northeast at 25 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Benton, Tellico Plains, Coker Creek, Mount Vernon, Parksville,
Turtletown, Bullet Creek, Reliance, Hiwassee Ocoee S.p. and
Archville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 600 PM EDT for southwestern
North Carolina...and eastern Tennessee.
LAT...LON 3499 8451 3510 8468 3546 8442 3530 8415
3526 8420 3527 8421 3527 8423 3522 8429
3517 8430
TIME...MOT...LOC 1433Z 216DEG 20KT 3511 8454
05/MALocal storm report, May 24, 10:41 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1041 AM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM TSTM WND DMG WHITWELL 35.20N 85.52W
05/24/2017 MARION TN TRAINED SPOTTER
SEVERAL TREES DOWN.
&&Special weather statement, May 24, 10:55 AM EDT, 37 minutes before
Special Weather Statement
National Weather Service Morristown TN
1055 AM EDT WED MAY 24 2017
NCZ060-TNZ086-087-241545-
Cherokee NC-Northwest Monroe TN-Southeast Monroe TN-
1055 AM EDT WED MAY 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE AND MONROE
COUNTIES UNTIL 1145 AM EDT...
At 1055 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles east of Etowah to 17 miles southeast of
Madisonville to 17 miles northeast of Ducktown to 10 miles west of
Murphy. Movement was northeast at 65 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Vonore, Tellico Plains, Coker Creek, Violet, Tariffville, McGee
Carson Peninsula, Hiawasse Dam, Marble, Citico Beach, Mount Vernon,
Citico, Hot House, Fort Loudon S.p. and Unaka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 600 PM EDT for southwestern
North Carolina.
LAT...LON 3499 8427 3525 8427 3532 8443 3533 8440
3541 8443 3562 8419 3558 8411 3554 8409
3555 8400 3551 8401 3549 8399 3549 8394
3541 8402 3537 8401 3535 8404 3531 8404
3524 8401 3522 8396 3526 8384 3525 8378
TIME...MOT...LOC 1455Z 224DEG 58KT 3537 8436 3531 8422 3524 8421 3511
8421
05/MALocal storm report, May 24, 11:00 AM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
1100 AM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM TSTM WND DMG 10 SE CLEVELAND 35.08N 84.74W
05/24/2017 BRADLEY TN 911 CALL CENTER
SIX TREES DOWN.
&&Special weather statement, May 24, 11:00 AM EDT, 32 minutes before
Special Weather Statement
National Weather Service Morristown TN
1100 AM EDT WED MAY 24 2017
TNZ069-071-073-241600-
NW Blount TN-Knox TN-North Sevier TN-
1100 AM EDT WED MAY 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR KNOX...NORTHEASTERN BLOUNT AND
NORTHWESTERN SEVIER COUNTIES UNTIL NOON EDT...
At 1059 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Knoxville to 8 miles south of Maryville.
Movement was northeast at 30 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Knoxville, Maryville, Sevierville, Alcoa, Pigeon Forge, Louisville,
Plainview, Rockford, Eagleton Village, Halls, Blaine, Walland, House
Mountain S.p., Fairgarden, Kimberlin Heights, Wildwood, McMahan,
Maloneyville, Lake Forest and Mascot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3600 8408 3617 8380 3617 8374 3609 8367
3608 8367 3610 8369 3610 8371 3606 8369
3605 8367 3604 8367 3604 8365 3600 8358
3597 8352 3593 8349 3593 8341 3580 8338
3564 8397
TIME...MOT...LOC 1459Z 240DEG 28KT 3596 8402 3562 8394
05/MASpecial weather statement, May 24, 11:17 AM EDT, 15 minutes before
Special Weather Statement
National Weather Service Morristown TN
1117 AM EDT WED MAY 24 2017
TNZ071-072-241600-
Blount Smoky Mountains TN-NW Blount TN-
1117 AM EDT WED MAY 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR BLOUNT COUNTY UNTIL NOON EDT...
At 1116 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Fontana Village, or 15 miles northwest of Robbinsville,
moving northeast at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Townsend, Roundtop Mountain S.p., Talassee, Walland, Cades Cove,
Happy Valley, Deals Gap and Great Smoky Mountains N.p..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3548 8394 3550 8397 3549 8399 3551 8401
3553 8399 3556 8400 3554 8409 3558 8410
3560 8417 3583 8377 3581 8374 3580 8375
3571 8370 3569 8366 3557 8366 3556 8377
3552 8383 3552 8388 3547 8392 3546 8396
TIME...MOT...LOC 1516Z 230DEG 49KT 3549 8400
05/MAThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:19 PM EDT | Special Weather Statement | MRX | Monroe | 41 min |
| May 23, 8:29 PM EDT | Special Weather Statement | MRX | Sequatchie | 46 min |
| May 23, 9:19 PM EDT | Special Weather Statement | MRX | Meigs, Rhea | 41 min |
| May 23, 9:58 PM EDT | Special Weather Statement | MRX | Loudon, McMinn, Meigs, Monroe, Roane | 47 min |
| May 23, 10:15 PM EDT | Areal Flood Advisory | MRX | Meigs, Rhea, Roane | 3 hr |
| May 23, 10:20 PM EDT | Special Weather Statement | MRX | Blount | 25 min |
| May 23, 10:49 PM EDT | Special Weather Statement | MRX | Sevier | 26 min |
| May 23, 10:50 PM EDT | Special Weather Statement | MRX | Blount | 25 min |
| May 23, 10:59 PM EDT | Areal Flood Advisory | MRX | Blount, Loudon, Monroe, Roane | 3 hr |
| May 23, 11:14 PM EDT | Special Weather Statement | MRX | Sevier | 46 min |
| May 23, 11:16 PM EDT | Special Weather Statement | MRX | Blount, Sevier | 44 min |
| May 24, 7:08 AM EDT | Special Weather Statement | MRX | Marion | 52 min |
| May 24, 7:29 AM EDT | Severe Thunderstorm Warning | MRX | Marion, Sequatchie | 31 min |
| May 24, 8:03 AM EDT | Special Weather Statement | MRX | Hamilton, Sequatchie | 42 min |
| May 24, 10:01 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Polk | 30 min |
| May 24, 10:15 AM EDT | Special Weather Statement | MRX | Blount, Knox, Loudon | 45 min |
| May 24, 10:33 AM EDT | Special Weather Statement | MRX | Polk | 42 min |
| May 24, 10:55 AM EDT | Special Weather Statement | MRX | Monroe | 50 min |
| May 24, 11:00 AM EDT | Special Weather Statement | MRX | Blount, Knox, Sevier | 60 min |
| May 24, 11:17 AM EDT | Special Weather Statement | MRX | Blount | 43 min |
| May 24, 12:06 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Jefferson | 43 min |
| May 24, 12:33 PM EDT | Severe Thunderstorm Warning | MRX | Greene | 57 min |
| May 24, 1:01 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Hancock, Hawkins, Sullivan, Unicoi, Washington | 59 min |
| May 24, 1:39 PM EDT | Severe Thunderstorm Warning | MRX | Carter, Johnson, Sullivan | 66 min |
| May 24, 5:45 PM EDT | Special Weather Statement | MRX | Grainger, Hamblen | 45 min |
| May 24, 7:15 PM EDT | Special Weather Statement | MRX | Hawkins | 45 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.